# SDR DXTA200400416

- Difficulty date: October 5, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 816 hours, 568 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 816 hours, 568 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 8975131
- Part serial: NSN
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 2 FUEL ANNUNCIATOR LIGHT CAME ON DURING TAKEOFF ROLL.  REPLACED THE NR 2 FUEL FILTER IAW TFE-731-5 HONEYWELL LMM CHAPT 73-21-02, LEAK CHECK GOOD.
